• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

The return of 'them'

vanish

vanish

Well-known member
Forum Safety Team
Joined
Sep 29, 2014
Messages
4,048
Location
The Land of Oz
Well monthly injections of Invega Sustenna isn't working out it seems. Today my voices came back again, albeit only 2 not 4 (so that's a positive). I don't see my psychiatrist until next month (and he is abroad on a family holiday at present) and my GP is reluctant to move to three weekly injections unless my shrink says so. My voices are, for the most part, big bullies to me and those around me. They make me watchful (and if I'm not careful that can tip over into full fledged paranoia). I'm currently feeling low and depressed, I figured it was part of some sort of post psychosis depressive episode. Perhaps I am wrong?
I was released 3rd December after being in hospital for a month due to psychosis. During that time my depot injection was changed from Flupenthixol to Invega Sustenna. My other antipsychotic medications (Rexulti and Chlorpromazine were drastically increased also).
It's 8:15pm here so I will call the GP's office tomorrow. Not that I am expecting much...
Gawd I hate 'them'.
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
14,603
Location
hiding behind the sofa
Sorry its not working for [email protected] it may take a while to get the dose right. The only problem i have with my GP is they wont change anything MH related without the p/doc say so. But. I’m sure it would only need a phone call.
Hope your voices aren’t saying anything too distressing to you x
 
vanish

vanish

Well-known member
Forum Safety Team
Joined
Sep 29, 2014
Messages
4,048
Location
The Land of Oz
My GP said she could try to call him last time, but she just has his office number (not his mobile), so a lot of her calls have just been to an answering service which he will get back to when he is next in the country. I take the whole injection, but could always move up the more potent stronger pack. He did mention while I was in hospital he'd like my injections every three weeks (and he did do this whilst I was in hospital) but forgot to put it on my discharge form. In fact he was so slack, he forgot to write when I was next due for my injection... he completely left it up to me to remember (which could have been dangerous had I not written it down!)
At the moment Daf, they are just external noise and mutterings. I don't know what to exactly do about said situation considering the Pdoc is abroad, he is nearly always in January!
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
14,603
Location
hiding behind the sofa
Sorry i didnt realise he was away, but isn’t there someone taking care of his patients like a locum but i dont know if a locum could amend your meds . It’s bad if hes gone away and not left any support team
 
vanish

vanish

Well-known member
Forum Safety Team
Joined
Sep 29, 2014
Messages
4,048
Location
The Land of Oz
He has only left his inpatients in hospital under alternative care. His outpatients simply have to wait it out unfortunately. It's not the most professional stance in the world.
Maybe I should just take my night meds and go to bed? In fact, I think I will.

Night Daf x
 
vanish

vanish

Well-known member
Forum Safety Team
Joined
Sep 29, 2014
Messages
4,048
Location
The Land of Oz
He’s back from abroad and in his office next Monday, Daf! I got the phone call today! I’m not sure how to broach the subject of voices returning, depression coming back also. I feel like I’m letting him (and everyone) down.
Anyhoo Monday morning I am seeing him... fingers crossed 🤞
 
Foxjo

Foxjo

Well-known member
Moderator
Joined
Jan 2, 2012
Messages
7,585
Location
Teesside
Your not letting anyonw down @vanish tell him everything that way he can help you better.
Hugs
Fox
 
Thread starter Similar threads Forum Replies Date
Quijas6 Schizophrenia Forum 1
Similar threads
Symptoms returning?
Top